J.L. – Washington
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I got the P@zer shot on friday 8/20 and haven't been the same since.
A few days after the shot and for the last month, I have had ongoing and sporadic episodes of: lingering shot site arm pain, cognitive impairement where I have to focus extremely hard to complete daily tasks, heart palpitations, chest pain, trouble taking deep breaths, muscle twitches, feeling like im going to pass out, fatigue and cannot workout like I used to, panic attacks, trouble sleeping, leg pain.
A few of the episodes have gotten really scary where my jaw was clenched and body was shaking like I was about to have a seizure. I have been able to take benzodiazepines during these and it has worked to not allowing the seizure.
My quality of life has sufferred but overall I have moments where I feel normal. I am the main bread winner for my family and have two small kids so there is the worry these will get worse over time.
I have a few doctors appts coming up to assess but do not feel hopeful anything will come of it.
I am so grateful it is not worse. My heart goes to all of you suffering and pray symptoms improve over time.
So grateful to find a community and know I am not alone. Reading all the FAQs and watching videos has been helpful. THANK YOU.
-J.L. - Washington
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.